Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 26, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 8, 2015, 12:25 AM CDT for Labette County, Kansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 12:25 AM CDT (05:25 UTC)
- Expired
- Apr 8, 2015, 1:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Labette County, KS
The radar
The Tulsa radar (KINX), 125 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 8:24 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2849 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
168
WUUS53 KICT 080525
SVRICT
KSC099-080615-
/O.NEW.KICT.SV.W.0026.150408T0525Z-150408T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1225 AM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 115 AM CDT
* AT 1224 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PARSONS...
MOVING EAST AT 25 MPH.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PARSONS...LABETTE...PARSONS TRI CITY AIRPORT...BIG HILL LAKE AND
DENNIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3724 9552 3738 9552 3738 9508 3720 9507
TIME...MOT...LOC 0524Z 268DEG 21KT 3733 9537
HAIL...1.50IN
WIND...60MPH
$$
MCGUIRE2 follow-up statements
161
WWUS53 KICT 080555
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1255 AM CDT WED APR 8 2015
KSC099-080615-
/O.CON.KICT.SV.W.0026.000000T0000Z-150408T0615Z/
LABETTE KS-
1255 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHERN LABETTE COUNTY...
AT 1255 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCCUNE...OR
7 MILES EAST OF PARSONS...MOVING EAST AT 25 MPH. ANOTHER SEVERE
STORM WAS LOCATED NORTHWEST OF MOUND VALLEY...MOVING EAST AT 25 MPH.
HAZARD...PING PONG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PARSONS...LABETTE AND BIG HILL LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3724 9552 3738 9534 3738 9508 3720 9507
TIME...MOT...LOC 0555Z 272DEG 20KT 3732 9513
HAIL...1.50IN
WIND...60MPH
$$
MCGUIRE789
WWUS53 KICT 080607
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
107 AM CDT WED APR 8 2015
KSC099-080615-
/O.EXP.KICT.SV.W.0026.000000T0000Z-150408T0615Z/
LABETTE KS-
107 AM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LABETTE COUNTY WILL
EXPIRE AT 115 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN IS STILL POSSIBLE WITH THIS AREA OF THUNDERSTORMS AS IT
MOVES ACROSS NORTHERN AND CENTRAL LABETTE COUNTY.
LAT...LON 3724 9552 3738 9534 3738 9508 3720 9507
TIME...MOT...LOC 0603Z 268DEG 21KT 3732 9513
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 11:52 PM CDT, 33 minutes earlier.
Area forecast discussion, Apr 7, 11:52 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1152 PM CDT TUE APR 7 2015 ...UPDATED FOR 06Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 323 PM CDT TUE APR 7 2015 THIS EVENING-TONIGHT: WEAK LOW PRESSURE AREA IS CURRENTLY OVER EASTERN KS AT THIS TIME...WITH A WEAK COLD FRONT PUSHING INTO AREAS JUST OF THE EAST OF THE FLINT HILLS IN SE KS. A VERY UNSTABLE AIRMASS IS IN PLACE AHEAD OF THIS BOUNDARY WITH SBCAPE VALUES OF 3500-400 J/KG. MOST OF SOUTHEAST KS IS BECOMING UNCAPPED....SO THINK SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THIS AREA THIS EVENING BY AROUND 23- 24Z. WITH UNSTABLE AIRMASS IN PLACE AND BULK SHEAR VALUES AROUND 40 KTS...THINK A FEW SUPERCELLS WILL BE POSSIBLE ACROSS SE KS THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERN. THINK THE TORNADO THREAT APPEARS TO DIMINISHING RAPIDLY AS SURFACE WINDS REMAIN OUT OF THE SW...WITH BETTER 0-1KM SHEAR PUSHING INTO SW MO. AS THE LOW LEVEL JET INCREASES ALONG THE KS/OK BORDER LATE THIS EVENING AND OVERNIGHT...THINK STORMS WILL ZIPPER BACK SW ALONG THE FRONTAL BOUNDARY AS IT PUSHES OR STALLS OVER SOUTHERN KS. COULD SEE SOME STORMS AS FAR BACK WEST AS I-35. COULD SEE SOME ELEVATED SEVERE STORMS WITH THIS CONVECTION...WITH LARGE HAIL THE MAIN CONCERN. WEDNESDAY: FOCUS QUICKLY TURNS TO TOMORROW AS STALLED BOUNDARY COMES BACK QUICKLY TO THE NORTH AS A WARM FRONT...AS SW FLOW ALOFT KEEPS MOST OF THE AREA IN STRONG LOW LEVEL MOISTURE RETURN. THIS MOISTURE RETURN WILL INITIALLY LEAD TO A MORNING DRIZZLE CHANCE FOR MOST AREAS. SO A RATHER CLOUDY AND DRIZZLY MORNING. WARM FRONT WILL CONTINUE TO MOVE TO THE NORTH FOR THE DAYTIME HOURS...STALLING OVER CENTRAL KS...WITH A DRYLINE EXPECTED TO PUSH EAST ACROSS SW KS INTO SOUTH CENTRAL KS FOR WED AFTERNOON. SOME MODEL DIFFERENCES ON THE PLACEMENT OF THE DRYLINE...BUT EXPECT IT TO BE GENERALLY LOCATED FROM GREAT BEND TO ANTHONY. STILL LOOKING AT A SIGNIFICANT SEVERE WEATHER EVENT FOR PORTIONS OF SOUTH CENTRAL KANSAS FOR WED AFTERNOON INTO WED EVENING...AS BULGE IN THE DRYLINE PUSHES INTO AREAS JUST TO THE WEST OF THE KICT AND KHUT METRO AREAS. INITIAL SHORTWAVE PUSHES OUT INTO THE PLAINS FOR THE EARLY AFTERNOON HOURS WED WHICH WILL HELP STORMS DEVELOP. BULK SHEAR OF 45-50 KTS AND MLCAPE VALUES OF 2200-2500 J/KG SUGGESTS ANY STORM THAT DEVELOPS WILL RAPIDLY BECOME SEVERE. NOT EXPECTING STORMS TO BE WIDESPREAD...WITH MORE DISCRETE/ISOLATED SUPERCELLS. BUT CERTAINLY THINK THERE IS A SIGNIFICANT THREAT OF VERY LARGE HAIL OF 2 INCHES OR GREATER AND DAMAGING STRAIGHT WINDS. 0-3KM SHEAR ALSO SUGGESTS A TORNADO THREAT...ESPECIALLY AS LOW LEVEL JET INCREASES AND SURFACE WINDS VEER SOME FORM THE SOUTH TO SOUTHEAST BY AROUND 23- 24Z. 0-8KM SHEAR SUGGESTS ANY TORNADO THAT DEVELOPS...MAY END UP STAYING ON THE GROUND FOR AWHILE...WITH A POSSIBLE STRONG TORNADO. THINK AREAS ACROSS CENTRAL KS MAY STAY NORTH OF THE WARM FRONT...WHICH MAY LEAD TO AN ELEVATED STORM OR TWO CAPABLE OF PRODUCING LARGE HAIL...OTHERWISE MAINLY SOME OFF AND ON SHOWERS/STORMS FOR WED EVENING. STORMS WILL TRACK EAST WED NIGHT AND AFFECT AREAS EAST OF INTERSTATE 135. THE UPPER SHORTWAVE WILL QUICKLY PUSH EAST AND WILL BE OVER WESTERN IA BY THU EVENING. THIS WILL ALLOW THE FRONT TO QUICKLY SLIDE EAST WITH ONLY SE KS HAVING A SHOT AT STORMS THU MORNING. THURSDAY: SOME UNCERTAINTY ON HOW THU WILL PLAY OUT...AS SOME LINGERING MORNING CONVECTION WILL STILL BE AROUND ON THU. BUT MOST AREAS WEST OF THE KS TURNPIKE WILL SEE A NICE DAY WITH DRIER AIR MOVING INTO THE AREA. COULD SEE A LINGERING CHANCE OF SHOWERS AND THUNDERSTORMS OVER SOUTHEAST KS ON THU...BUT THINK CHANCE WILL BE SHORT LIVED...AS FRONTAL BOUNDARY PUSHES RAPIDLY SOUTHEAST OF THE FORECAST AREA BY THU AFTERNOON INTO THU EVENING. FRIDAY: EXPECT PLEASANT WEATHER FOR FRI...AS A LARGE RIDGE OF HIGH PRESSURE MOVES ACROSS THE PLAINS WITH SEASONAL TEMPS. KETCHAM .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 323 PM CDT TUE APR 7 2015 ZONAL FLOW WILL ALLOW THE LOW LEVEL MOISTURE TO BEGIN STREAMING BACK TO THE NORTH LATE FRI NIGHT INTO SAT. THIS INCREASED LOW LEVEL MOISTURE AND ISENTROPIC LIFT WILL LEAD TO INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS OVER WRN KS LATE FRI NIGHT...WITH SOME OF THE CONVECTION POSSIBLY SPILLING INTO CENTRAL KS BY SAT MORNING. THE LOW LEVEL MOISTURE AND INCREASED ISENTROPIC LIFT LOOKS TO SHIFT EAST OVER THE ENTIRE FORECAST AREA FOR THE DAYTIME HOURS SAT. THIS WILL LEAD TO A RATHER RAINY/STORMY DAY FOR SAT AS THETA-E ADVECTION KEEP SCATTERED SHOWERS AND SOME STORMS AROUND. THINK ANY SEVERE CHANCES ON SAT WILL STAY SOUTHWEST OF THE AREA IN WRN OK. PATTERN STARTS TO LOOK MORE INTERESTING FOR SUN AS A LOW PRESSURE AREA DEVELOPS OVER SW KS...WITH COPIOUS AMOUNTS OF LOW LEVEL MOISTURE AVAILABLE ACROSS MOST OF THE FORECAST AREA FOR SUN AFTERNOON. CERTAINLY LOOKS LIKE ANOTHER SEVERE WEATHER CHANCE FOR SUN AFTERNOON/EVENING. KETCHAM && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1147 PM CDT TUE APR 7 2015 IFR/LIFR CIGS CONTINUE TO SPREAD SOUTH AND EAST IN THE WAKE OF THE FRONT WHILE SEVERE STORMS LINGER ACROSS SOUTHEAST KANSAS THROUGH THE PREDAWN HOURS. A WARM FRONT IS PROGGED TO LIFT NORTH DURING THE DAY ON WEDNESDAY ALLOWING MVFR/VFR TO RETURN DURING THE LATE MORNING/EARLY AFTERNOON. WINDS ARE EXPECTED TO SHIFT TO THE SOUTH WITH SCATTERED STORMS DEVELOPING ALONG A DRY LINE AND ALONG THE WARM FRONT LATE WED AFTERNOON/EVENING SPREADING EASTWARD ACROSS THE AREA. && .FIRE WEATHER... ISSUED AT 323 PM CDT TUE APR 7 2015 THE MOST CRITICAL FIRE WEATHER DAY THROUGH THIS FORECAST PACKAGE LOOKS TO BE THURSDAY. EVEN WITH RICH LOW LEVEL MOISTURE...VERY HIGH FIRE DANGER WILL BE IN PLACE ACROSS SOUTH CENTRAL AND PARTS OF SE KS WED DUE TO STRONG SOUTH WINDS. WINDS WILL FLIP AROUND TO THE WEST AND NORTHWEST ON THU AT SPEEDS IN THE 20-30 MPH RANGE BY AFTERNOON HOURS. RH'S THU AFTERNOON WILL BE IN THE 30-40% RANGE. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 59 84 55 71 / 20 30 30 10 HUTCHINSON 52 80 51 68 / 10 30 20 10 NEWTON 55 81 53 68 / 10 30 30 10 ELDORADO 59 82 59 70 / 20 30 40 10 WINFIELD-KWLD 63 83 60 74 / 50 30 30 10 RUSSELL 46 70 47 64 / 10 20 20 20 GREAT BEND 47 74 47 65 / 10 20 10 10 SALINA 49 73 50 65 / 10 30 30 20 MCPHERSON 51 77 50 67 / 10 30 30 10 COFFEYVILLE 65 81 65 77 / 50 30 40 30 CHANUTE 63 80 64 75 / 40 30 50 30 IOLA 61 79 63 75 / 40 40 50 30 PARSONS-KPPF 65 81 64 76 / 50 30 50 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 7, 8:30 PM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 830 PM CDT TUE APR 7 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-082130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 830 PM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE STORMS WITH VERY LARGE HAIL...POSSIBLY EXCEEDING BASEBALL SIZE AND DAMAGING WINDS WILL IMPACT PORTIONS OF SOUTH CENTRAL AND SOUTHEAST THIS EVENING AND TONIGHT. THE MOST INTENSE STORMS ARE EXPECTED TO REMAIN EAST OF THE KANSAS TURNPIKE ALTHOUGH A FEW STORMS WITH LARGE HAIL MAY IMPACT PORTIONS OF SOUTH CENTRAL KANSAS NEAR THE OKLAHOMA STATE LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE STORMS APPEAR LIKELY WEDNESDAY AFTERNOON AND EVENING FOR SOUTH CENTRAL AND SOUTHEAST KANSAS. WHILE STORMS ARE NOT EXPECTED TO BE WIDESPREAD...ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE BASEBALL OR GREATER SIZE HAIL...75 MPH WINDS AND TORNADOES. VERY HIGH FIRE DANGER WILL BE IN PLACE WEDNESDAY AFTERNOON OVER SOUTH CENTRAL KANSAS AND AREA WIDE ON THURSDAY. THUNDERSTORMS WILL RE ENTER THE FORECAST FOR THE WEEKEND AND CONTINUE INTO THE START OF THE WORK WEEK. STRONG TO SEVERE STORMS LOOK POSSIBLE AGAIN ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Apr 7, 11:03 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1103 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM HAIL 1 E NEODESHA 37.42N 95.66W
04/07/2015 E1.00 INCH WILSON KS TRAINED SPOTTER
&&
RBLLocal storm report, Apr 7, 11:05 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1105 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 PM TORNADO 6 NNW CHERRYVALE 37.34N 95.59W
04/07/2015 MONTGOMERY KS STORM CHASER
BRIEF TORNADO OBSERVED
&&
MWMLocal storm report, Apr 7, 11:15 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1115 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM HAIL NEODESHA 37.42N 95.68W
04/07/2015 M1.25 INCH WILSON KS PUBLIC
REPORT VIA SOCIAL MEDIA OF QUARTER TO HALF DOLLAR SIZE
HAIL.
1045 PM HAIL NEODESHA 37.42N 95.68W
04/07/2015 M1.75 INCH WILSON KS PUBLIC
REPORT VIA SOCIAL MEDIA OF GOLFBALL SIZE HAIL.
&&
JMRLocal storm report, Apr 7, 11:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1134 PM CDT TUE APR 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL 6 SW NEODESHA 37.36N 95.76W
04/07/2015 E1.00 INCH MONTGOMERY KS TRAINED SPOTTER
&&
JMRLocal storm report, Apr 8, 12:22 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1222 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM HAIL PARSONS 37.34N 95.27W
04/08/2015 M1.00 INCH LABETTE KS PUBLIC
NICKEL TO QUARTER SIZE HAIL.
&&
JMRLocal storm report, Apr 8, 12:25 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1225 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HAIL DENNIS 37.35N 95.42W
04/08/2015 M1.75 INCH LABETTE KS EMERGENCY MNGR
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:33 PM CDT | Special Weather Statement | ICT | Wilson | 27 min |
| Apr 7, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 47 min |
| Apr 7, 8:49 PM CDT | Special Weather Statement | ICT | Allen | 11 min |
| Apr 7, 9:02 PM CDT | Tornado Warning | ICT | Neosho, Wilson | 28 min |
| Apr 7, 9:29 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 46 min |
| Apr 7, 9:38 PM CDT | Special Weather Statement | ICT | Allen | 22 min |
| Apr 7, 10:04 PM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 5 hr |
| Apr 7, 10:16 PM CDT | Tornado Warning | ICT | Labette, Montgomery, Neosho, Wilson | 29 min |
| Apr 7, 10:45 PM CDT | Tornado Warning | ICT | Labette, Montgomery, Neosho, Wilson | 30 min |
| Apr 7, 11:14 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 31 min |
| Apr 7, 11:41 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 49 min |
| Apr 8, 12:29 AM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
| Apr 8, 5:09 AM CDT | Special Weather Statement | ICT | Neosho | 36 min |
| Apr 8, 5:17 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 28 min |
| Apr 8, 1:48 PM CDT | Special Weather Statement | ICT | Chautauqua | 57 min |
| Apr 8, 1:56 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 49 min |
| Apr 8, 2:35 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 55 min |
| Apr 8, 3:06 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 39 min |
| Apr 8, 3:18 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 42 min |
| Apr 8, 3:42 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 21 min |
| Apr 8, 3:58 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 17 min |
| Apr 8, 4:47 PM CDT | Special Weather Statement | ICT | Chautauqua | 28 min |
| Apr 8, 5:05 PM CDT | Special Weather Statement | ICT | Greenwood | 25 min |
| Apr 8, 5:26 PM CDT | Special Weather Statement | ICT | Greenwood | 34 min |
| Apr 8, 5:40 PM CDT | Special Weather Statement | ICT | Kingman | 35 min |
| Apr 8, 5:50 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 22 min |
| Apr 8, 6:00 PM CDT | Special Weather Statement | ICT | Wilson | 30 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.